MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION JETSTREAM SC; CATHETER, PERIPHERAL, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION JETSTREAM SC; CATHETER, PERIPHERAL, ATHERECTOMY
Model Number 45006
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Embolism/Embolus (4438)
Date of Event 12/06/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that an embolism occurred.The target lesion was 99% stenosed, severely calcified and located in the superficial femoral artery (sfa).Pre-dilation was performed using a balloon.Atherectomy was performed.A 1.6mm jetstream cs catheter was used first, followed by a 2.4mm jetstream xc catheter.Afterwards, in the final contrast, a distal embolism was observed.Aspiration was attempted, but it was unsuccessful.The lesion was then dilated with a non-bsc balloon and blood flow was improved on the final contrast.The procedure was completed.There were no further patient complications.
 
Additional Manufacturer Narrative
Initial reporter zip/post code: (b)(6).

Brand Name
JETSTREAM SC
Common Device Name
CATHETER, PERIPHERAL, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork
EI  
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key16033528
Report Number2124215-2022-52126
Device Sequence Number12631145
Product Code MCW
UDI-Device Identifier08714729889830
UDI-Public08714729889830
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K133023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/10/2024
Device Model Number45006
Device Catalogue Number45006
Device Lot Number0029924796
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/08/2022
Initial Report FDA Received Date12/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexMale